# SDR CALA2017010900033

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 61,644 hours, 25,388 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Skin
- Part number: D57130053202
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK UPPER SKIN AT FWD OF FR43 RT O/B OF 1292 SEAT TRACKS C1 HAS CORROSION. INTERIM REPAIR ACCOMPLISHED PER ECRA5710-02585 PART 1. ACCOMPLISHED HFEC SURFACE SCAN IAW NTM 51-10-16. ACCOMPLISH INITIAL INSPECTIONS OF THE AFFECTED AREA PER PART 2 OF ECRA 5710-02585 ON OR BEFORE JANUARY 3, 2023. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 2190 DAYS THEREAFTER.
